Volume 14, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
An alternative approach to hyperbolic structures on link complements

Morwen Thistlethwaite and Anastasiia Tsvietkova

Algebraic & Geometric Topology 14 (2014) 1307–1337
Abstract

An alternative method is described for determining the hyperbolic structure on a link complement, and some of its elementary consequences are examined. The method is particularly suited to alternating links.

Keywords
classical link, hyperbolic structure, tangle
Mathematical Subject Classification 2010
Primary: 57M25, 57M50
References
Publication
Received: 1 August 2011
Revised: 9 September 2013
Accepted: 29 September 2013
Published: 7 April 2014
Authors
Morwen Thistlethwaite
Department of Mathematics
University of Tennessee
Knoxville, TN 37996
USA
http://www.math.utk.edu/~morwen
Anastasiia Tsvietkova
Department of Mathematics
University of California, Davis
One Shields Avenue
Davis, CA 95616
USA
http://www.math.ucdavis.edu/~tsvietkova